Optimality conditions for semilinear parabolic equations with controls in leading term*

Hongwei Lou

ESAIM: Control, Optimisation and Calculus of Variations (2011)

  • Volume: 17, Issue: 4, page 975-994
  • ISSN: 1292-8119

Abstract

top
An optimal control problem for semilinear parabolic partial differential equations is considered. The control variable appears in the leading term of the equation. Necessary conditions for optimal controls are established by the method of homogenizing spike variation. Results for problems with state constraints are also stated.

How to cite

top

Lou, Hongwei. "Optimality conditions for semilinear parabolic equations with controls in leading term*." ESAIM: Control, Optimisation and Calculus of Variations 17.4 (2011): 975-994. <http://eudml.org/doc/221936>.

@article{Lou2011,
abstract = { An optimal control problem for semilinear parabolic partial differential equations is considered. The control variable appears in the leading term of the equation. Necessary conditions for optimal controls are established by the method of homogenizing spike variation. Results for problems with state constraints are also stated. },
author = {Lou, Hongwei},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Optimal control; necessary conditions; parabolic equation; homogenized spike variation; semilinear parabolic partial differential equations; necessary conditions for optimal controls; method of homogenizing spike variation},
language = {eng},
month = {11},
number = {4},
pages = {975-994},
publisher = {EDP Sciences},
title = {Optimality conditions for semilinear parabolic equations with controls in leading term*},
url = {http://eudml.org/doc/221936},
volume = {17},
year = {2011},
}

TY - JOUR
AU - Lou, Hongwei
TI - Optimality conditions for semilinear parabolic equations with controls in leading term*
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2011/11//
PB - EDP Sciences
VL - 17
IS - 4
SP - 975
EP - 994
AB - An optimal control problem for semilinear parabolic partial differential equations is considered. The control variable appears in the leading term of the equation. Necessary conditions for optimal controls are established by the method of homogenizing spike variation. Results for problems with state constraints are also stated.
LA - eng
KW - Optimal control; necessary conditions; parabolic equation; homogenized spike variation; semilinear parabolic partial differential equations; necessary conditions for optimal controls; method of homogenizing spike variation
UR - http://eudml.org/doc/221936
ER -

References

top
  1. G. Allaire, Homogenization and two-scale convergence. SIAM J. Math. Anal.23 (1992) 1482–1518.  Zbl0770.35005
  2. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland Company, Amsterdam (1978).  Zbl0404.35001
  3. C. Calvo-Jurado and J. Casado-Diaz, Homogenization of Dirichlet parabolic problems for coefficients and open sets simultaneously variable and applications to optimal design. J. Comput. Appl. Math.192 (2006) 20–29.  Zbl1096.35010
  4. J. Casado-Diaz, J. Couce-Calvo and J.D. Martin-Gómez, Optimality conditions for nonconvex multistate control problems in the coefficients. SIAM J. Control Optim.43 (2004) 216–239.  Zbl1082.49025
  5. E. Casas, Optimal Control in coefficients of elliptic equations with state constraints. Appl. Math. Optim.26 (1992) 21–37.  Zbl0769.49003
  6. I. Ciuperca, M. El Alaoui Talibi and M. Jai, On the optimal control of coefficients in elliptic problems, Application to the optimization of the head slider. ESAIM: COCV11 (2005) 102–121.  Zbl1101.49004
  7. H. Gao and X. Li, Necessary conditions for optimal control of elliptic systems. J. Australian Math. Soc. Ser. B41 (2000) 542–567.  Zbl0967.49015
  8. A. Holmbom, Homogenization of parabolic equations an alternative approach and some corrector-type results. Appl. Math.42 (1997) 321–343.  Zbl0898.35008
  9. O.A. Ladyženskaja, V.A. Solonnikov and N.N. Ural'ceva, Linear and Quasi-linear Equations of Parabolic Type, Transl. Math. Monographs23. American Mathematical Society, Providence (1968).  
  10. X. Li, and J. Yong, Optimal Control Theory for Infinite Dimensional Systems. Birkhäuser, Boston (1995).  
  11. H. Lou and J. Yong, Optimality Conditions for Semilinear Elliptic Equations with Leading Term Containing Controls. SIAM J. Control Optim.48 (2009) 2366–2387.  Zbl1203.49028
  12. F. Murat and L. Tartar, Calculus of variations and homogenization, in Topics in the Mathematical Modelling of Composite Materials, Progress in Nonlinear Diffrential Equations and their Applications31, L. Cherkaev and R.V. Kohn Eds., Birkaüser, Boston (1998) 139–174.  Zbl0939.35019
  13. U. Raitums and W.H. Schmidt, On necessary optimal conditions for optimal control problems governed by elliptic systems. Optimization54 (2005) 149–160.  Zbl1075.49009
  14. S.Y. Serovajsky, Sequential extension in the problem of control in coefficients for elliptic-type equations. J. Inverse Ill-Posed Probl.11 (2003) 523–536.  Zbl1043.49027
  15. R.K. Tagiyev, Optimal control by the coefficients of a parabolic equation. Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Math. Mech.24 (2004) 247–256.  
  16. L. Tartar, Estimations fines de coefficients homogénéisés, Ennio de Giorgi Colloquium, in Pitman Research Notes in Mathematics125, P. Krée Ed., Pitman, London (1985) 168–187.  

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.